# SDR MASA200400419

- Difficulty date: July 23, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 15,689 hours, 11,672 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6021 PHX.  PILOT REPORTED A RIGHT EMERGENCY DOOR CAUTION MESSAGE IN FLIGHT.  *S/D*  MX PLACED ITEM ON MEL.  MX ADJUSTED SWITCH AND INSULATION.
